# SDR 06FDEA1196

- Difficulty date: March 22, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER END CAP BETWEEN STA XORS 949 TO XORS 981 FOUND CORROSION.  CORROSION AT RIGHT WING REAR SPAR UPPER END CAP BETWEEN STA   XORS 949 TO XORS 981 REMOVED AS PER SRM 51-21-01 VOLUME II.  MINIMUM ORIGINAL THICKNESS =0.182" (0.197"-0.015"), THICKNESS REMOVED =0.023" AND REMAINING THICKNESS =0.159" FOUND WITHIN LIMIT AS PER SRM 57-20-00 FIGURE 16 VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
